Ohio, 2025Flooding in Ohio, April 3 to 8, 2025
April 3 to 8, 2025 · NWS RLX · 40 events in 9 counties and zones
A line of showers and thunderstorms followed a warm front across the Middle Ohio Valley and Central Appalachians during the morning of April 3rd. A cold front brought more precipitation into the area the night of the 3rd and then stalled over West Virginia through the morning of the 4th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 40
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of showers and thunderstorms followed a warm front across the Middle Ohio Valley and Central Appalachians during the morning of April 3rd. A cold front brought more precipitation into the area the night of the 3rd and then stalled over West Virginia through the morning of the 4th. Showers continued in the vicinity of the boundary, which slid to the south the afternoon of the 4th before being lifted north as a warm front again on the 5th. Another cold front arrived the evening of the 5th and once again stalled over West Virginia. Precipitation eventually tapered off as the front sank to the southeast on the 7th.
A total of three to five inches of rain fell in southeast Ohio. Numerous roads were closed due to flooding and water began to approach some homes as creeks and streams rose out of their banks. Water rescues were eventually needed as vehicles became stranded in flood waters. Portions of Symmes Creek, Raccoon Creek, Duck Creek, Shade River, Little Muskingum River, Muskingum River, and the Hocking River all experienced flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Apr 3, 4:11 AM EST, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 3, 4:11 AM EST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
511 AM EDT Thu Apr 3 2025
.SYNOPSIS...
A system serves up showers and thunderstorms at times through
the weekend, with flooding increasingly likely for the Mid-Ohio
Valley region.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1235 AM Thursday...
Showers and thunderstorms associated with a cold front will push
into our area early this morning. A low level jet (currently 60
knots at 3000 feet near Charleston) will keep very strong winds
just off the surface this morning. There is concern that these
storms could mix these winds to the ground and produce damaging
wind gusts. Model soundings also show helicity values of 800 to
900 as the line hits our western counties with shear values of
50 to 60. Therefore, tornados are also a possibility. With
effective CAPE of 500 to 1000 in this area as well, some large
hail is possible.
The cold front will then stall over eastern Kentucky and West
Virginia today and tonight. Heating south of the front should
once again create conditions favorable for severe weather this
afternoon. The threat of flash flooding also increases. A couple
of meso models are showing some heavy precipitation getting into
northeastern West Virginia, although the majority are not. This
does lead to concerns that the Flood Watch may need to be
extended across the rest of northern West Virginia, but will
hold off for now until models are in better agreement.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
As of 405 AM Thursday...
Active weather continues in the short term with additional chances
for showers and thunderstorms associated with a stationary boundary
across the Ohio Valley. The boundary will likely be situated
somewhere along the Ohio River early Friday before lifting northward
as a warm front, shifting more warm and moist air back into the
southern half of our area. This will provide the focus for renewed
chances of showers and thunderstorms through the weekend, with the
heaviest axis of precipitation for our area across NE KY, SE OH, and
far western WV.
There will be the potential for a few of the thunderstorms Friday
and Friday night to be strong to severe, highly dependent on the
front location and the amount of instability that can be realized
given substantial antecedent precipitation and cloud cover. There is
a slightly better chance for some severe weather across a the
western two-thirds of the area Saturday, where a bit more
instability can be realized, pending once again the location of the
frontal boundary and how the previous day plays out as each day is
highly dependent on mesoscale features that won't be resolved until
the near term. Nonetheless, heavy rain can be expected with the
activity through the weekend, leading to potential for flooding
across mainly western WV, SE OH, and NE KY. The stalled boundary
should finally be kicked eastward thanks to an upper level shortwave
that will swing southeast across the region Sunday, putting an end
to the continuous stream of moisture. After the frontal passage,
much cooler and drier conditions are expected into early next
week.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 405 AM Thursday...
As the deep upper level trough shifts across the region, colder
temperatures are expected early in the week, with a slow warming
trend after Tuesday. Some scattered showers and even snow is
possible through early Tuesday and again late Wednesday as another
system approaches from the west. No snow accumulations expected at
this time.
Runoff as a result of persistent rainfall this weekend may also
persist in area creeks, streams, and rivers leading to a continued
possibility of flooding even after most precipitation comes to an
end early next week.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
As of 510 AM Thursday...
Showers and thunderstorms associated with a cold front are
pushing across the area this morning, creating brief IFR
conditions. A low level jet (currently 50 knots at 3000 feet
near Charleston) will keep very strong winds just off the
surface this morning. This will allow the storms to produce
damaging wind gusts. Tornados are also possible. Behind the
line, some rain will create MVFR or IFR conditions for an hour
or two. The line should weaken some as it pushes into eastern
West Virginia.
The cold front will stall over the area today and tonight. This
will create some MVFR clouds north of the front, with some areas
dropping to IFR tonight. Generally VFR clouds can be expected south
of the front. However, showers and thunderstorms at times will
create brief IFR conditions. Some thunderstorms this afternoon
south of the cold front could become severe.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...
FORECAST CONFIDENCE: Medium this morning, then low.
ALTERNATE SCENARIOS: Timing and intensity of restrictions with
showers and thunderstorms could vary. The location of the front
stalling could vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE THU 04/03/25
UTC 1HRLY 09 10 11 12 13 14 15 16 17 18 19 20
EDT 1HRLY 05 06 07 08 09 10 11 12 13 14 15 16
CRW CONSISTENCY H H H H H M H H H H H M
HTS CONSISTENCY M M H H M H H M H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H H M
PKB CONSISTENCY M M H H H H M M H H H H
CKB CONSISTENCY H H H H H H H H H H M H
AFTER 06Z FRIDAY...
IFR conditions possible in showers and thunderstorms Friday
night through Sunday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Sunday morning for WVZ005>011-014-017-019.
OH...Flood Watch through Sunday morning for OHZ066-067-075-076-
083>087.
KY...Flood Watch through Sunday morning for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...28/RPY
NEAR TERM...RPY
SHORT TERM...28
LONG TERM...28
AVIATION...RPYHazardous weather outlook, Apr 3, 6:07 AM EST, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
707 AM EDT Thu Apr 3 2025
VAZ003-004-WVZ013-015-016-018-020-024>034-039-040-515>526-041115-
Dickenson-Buchanan-Lincoln-Kanawha-Roane-Calhoun-Doddridge-Mingo-
Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-
Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
707 AM EDT Thu Apr 3 2025
This Hazardous Weather Outlook is for southwest Virginia, and
portions of central, northeast, northern, southeast and southern
West Virginia.
.DAY ONE...Today and Tonight.
Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Multiple rounds of showers and thunderstorms Friday through Sunday
may lead to minor flooding issues.
Strong to severe thunderstorms are possible again Friday and
Saturday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019-
041115-
Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Putnam-Wirt-Ritchie-
707 AM EDT Thu Apr 3 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...
This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central, northern, southern and western West
Virginia.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Showers and thunderstorms are possible today and tonight, some of
which could be strong to severe.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Strong to severe thunderstorms are possible again Friday and
Saturday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Apr 3, 8:17 AM EST, 43 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
917 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM Tstm Wnd Dmg 1 E Poca 38.47N 81.80W
04/03/2025 Putnam WV 911 Call Center
Tree down on Silver Street. Time estimated
by radar.
&&
JZLocal storm report, Apr 3, 8:19 AM EST, 41 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
919 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM Tstm Wnd Dmg 5 W Mcarthur 39.23N 82.58W
04/03/2025 Vinton OH 911 Call Center
Tree down Randerson Road and Mckee Road.
Time estimated by radar.
&&
JZLocal storm report, Apr 3, 8:20 AM EST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
920 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM Tstm Wnd Dmg 1 N Teays Valley 38.47N 81.93W
04/03/2025 Putnam WV 911 Call Center
Tree down on Stonegate Drive. Time estimated
by radar.
&&
JZLocal storm report, Apr 3, 8:31 AM EST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
931 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM Tstm Wnd Dmg 4 SE Audra State Park 39.01N 80.01W
04/03/2025 Barbour WV 911 Call Center
Tree down on road at Chestnut Flats. Time
estimated by radar.
&&
JZLocal storm report, Apr 3, 8:50 AM EST, 10 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
950 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM Tstm Wnd Dmg 4 NE Rock Cave 38.87N 80.28W
04/03/2025 Upshur WV 911 Call Center
Tree down on Alton Road. Time estimated by
radar.
&&
JZLocal storm report, Apr 3, 8:53 AM EST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
953 AM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM Tstm Wnd Dmg 1 SE Danville 38.07N 81.82W
04/03/2025 Boone WV 911 Call Center
Tree down on Benjamin Price Bridge Road.
Time estimated by radar.
&&Flood, Lawrence
- When
- April 3, 9:00 AM EST to April 8, 10:55 AM EST
- Where
- Lawrence County, 1.33 mi W of Lisman to 1.15 mi NNW of Coryville
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.647, -82.704
Portions of Route 93 were closed due to flooding. A car became stuck in high water at the intersection of Route 93 and Township Road 294.
Flood, Gallia
- When
- April 3, 10:00 AM EST to April 8, 10:55 AM EST
- Where
- Gallia County, 1 mi WNW of Cadmus to 0.88 mi E of Peniel
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.777, -82.446
Route 233 was closed due to flooding.
Flood, Gallia
- When
- April 3, 10:00 AM EST to April 8, 10:55 AM EST
- Where
- Gallia County, 1.07 mi NW of Rio Grande to 1.73 mi WNW of Harrisburg
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.891, -82.384
Sections of Routes 325 and 554 were closed due to flooding.
Flood, Meigs
- When
- April 3, 10:00 AM EST to April 8, 10:55 AM EST
- Where
- Meigs County, 1.64 mi WSW of Danville to 0.65 mi NE of Harrisonville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.014, -82.280
Route 143, Route, 124, Route 325, and Kingsbury Road were closed due to flooding.
Flood, Lawrence
- When
- April 3, 10:45 AM EST to April 8, 10:55 AM EST
- Where
- Lawrence County, 0.76 mi NNE of Hanging Rock to 1.13 mi WNW of Kelley Mills
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.559, -82.712
Sections of OH Route 650 were closed due to flooding. A car stalled in high water near the intersection of Route 650 and Pidgeon Hollow Road.
Flood, Washington
- When
- April 3, 7:26 PM EST to April 5, 6:15 AM EST
- Where
- Washington County, 1.03 mi ENE of Macksburg to 0.97 mi NNE of Macksburg
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.636, -81.452
Duck Creek at Macksburg exceeded a bankfull level of 13 feet on the evening of April 3rd. After cresting around 14.6 feet the night of the 4th, the creek returned to its banks the morning of the 5th. Waters briefly rose back above bankfull during the afternoon and evening of the 6th. The campground next to the gage, Broad Street, Main Street, and fields next to the creek flooded as a result. State Route 821 was also closed due to flooding between Main Street and Crooked Tree Road.
Flood, Washington
- When
- April 4, 1:50 AM EST to April 5, 11:25 AM EST
- Where
- Washington County, 0.1 mi NW of Whipple to 0.32 mi SW of Whipple
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.521, -81.421
Duck Creek below Whipple exceeded a bankfull level of 12 feet on the morning of April 4th. After cresting around 15.8 feet that afternoon, the river returned to its banks the morning of the 5th. The intersection of Kohl Road and Whipple Run Road, Route 16 above Stanleyville, and fields next to the creek were flooded while the creek was out of its banks. Route 821 was also closed due to flooding between DAV Road and Palmer Street.
Flood, Washington
- When
- April 4, 2:35 AM EST to April 5, 5:35 AM EST
- Where
- Washington County, 0.94 mi E of Wingett Run to 1.47 mi W of Bloomfield
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.552, -81.213
The Little Muskingum River at Bloomfield exceeded a bankfull level of 16 feet on the morning of April 4th. After cresting around 23.9 feet during the afternoon, the river returned to its banks the morning of the 5th. Bloomfield Church Road near the gage, Route 26 near Route 260, and fields between the river and Route 26 were flooded amid the river being out of its banks.
Flood, Athens
- When
- April 4, 4:00 AM EST to April 6, 6:50 PM EST
- Where
- Athens County, 0.23 mi SSW of Carbondale to 1.16 mi S of Carbondale
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.377, -82.281
State Route 56 was closed due to flooding between State Routes 278 and 691.
Flood, Athens
- When
- April 4, 4:00 AM EST to April 6, 6:55 PM EST
- Where
- Athens County, 1.23 mi SW of Chauncey to 0.51 mi WSW of Chauncey
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.386, -82.145
State Route 682 was closed from 0.3 miles beyond Hamley Run Road to 5th Street due to flooding.
Flood, Vinton
- When
- April 4, 4:25 AM EST to April 8, 10:55 AM EST
- Where
- Vinton County, New Plymouth to 0.6 mi E of New Plymouth
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.380, -82.400
Portions of State Route 56 were closed due to flooding.
Flood, Athens
- When
- April 4, 4:35 AM EST to April 6, 6:50 PM EST
- Where
- Athens County, 1.75 mi NW of New Marshfield to 1.3 mi NNW of New Marshfield
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.340, -82.240
State Route 691 was closed from State Route 56 to Poston Road due to flooding.
Flood, Athens
- When
- April 4, 4:35 AM EST to April 6, 6:50 PM EST
- Where
- Athens County, 2.64 mi WSW of Amesville to 1.87 mi SSE of Canaanville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.387, -81.996
State Route 690 was closed from Canaanville Road to 1.1 miles beyond Dutch Creek Road due to flooding.
Flood, Morgan
- When
- April 4, 4:35 AM EST to 8:35 AM EST
- Where
- Morgan County, Bristol to 1.31 mi S of Bristol
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.700, -81.730
State Route 78 was closed from Ray Lane to Unionville Road due to flooding.
Flood, Meigs
- When
- April 4, 4:50 AM EST to April 5, 3:11 PM EST
- Where
- Meigs County, 0.78 mi N of Bashan to 1.18 mi SE of Chester
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.061, -81.871
The Shade River near Chester exceeded a bankfull level of 16 feet on the morning of April 4th, After reaching a crest near 19.8 feet the next morning, the creek returned below bankfull the evening of the 5th. As a result, low sections of Scout Camp Road, the Sugar Run Creek bridge, and fields adjacent to the creek were flooded.
Flood, Vinton
- When
- April 4, 5:02 AM EST to 10:55 AM EST
- Where
- Vinton County, 3.57 mi N of Allensville to 4.09 mi N of Allensville
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 39.322, -82.621
Walnut Grove Road was impassable with several inches of water running across the roadway.
Flood, Athens
- When
- April 4, 5:05 AM EST to April 6, 6:50 PM EST
- Where
- Athens County, 0.53 mi W of Glouster to 0.28 mi SE of Redtown
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.500, -82.090
The Glouster High School parking lot, nearby ballfields, and South Town Street were inundated with high water. Flooding also closed State Route 329, and State Route 13 from State Route 78 to Taylor Ridge Road.
Flood, Athens
- When
- April 4, 5:35 AM EST to April 6, 6:50 PM EST
- Where
- Athens County, 0.7 mi NW of Albany to 0.71 mi NW of Albany
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.238, -82.209
State Route 681 closed from State Route 356 to Marshfield Road due to flooding.
Flood, Vinton
- When
- April 4, 6:25 AM EST to April 8, 10:55 AM EST
- Where
- Vinton County, 1.91 mi E of Oreton to 1.25 mi NNE of Radcliff
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.172, -82.384
State Route 160 South was closed from State Route 349 to Dye Road because of flooding.
Flood, Vinton
- When
- April 4, 6:35 AM EST to 10:55 AM EST
- Where
- Vinton County, 4.31 mi W of Dundas to 1.23 mi N of Hamden
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.211, -82.559
State Route 683 between State Route 93 and Bolar Road, State Route 671 between State Route 327 and US 50, and US 50 between Memory Lane and State Route 683 were closed due to flooding.
Flood, Vinton
- When
- April 4, 6:40 AM EST to April 8, 10:55 AM EST
- Where
- Vinton County, 0.59 mi ENE of Zaleski to 0.53 mi W of Zaleski
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.283, -82.390
State Route 677 was closed from US 50 to Adleman Street due to flooding.
Flood, Lawrence
- When
- April 4, 6:56 AM EST to April 8, 7:00 AM EST
- Where
- Lawrence County, 2.04 mi W of Aid to 1.34 mi WNW of Andis
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.599, -82.518
Symmes Creek at Aid exceeded a bankfull level of 19 feet on the morning of April 4th. The creek rose to a crest around 21.4 feet the night of the 4th. A second, lower crest occurred the evening of the 6th, then the creek receded back into its banks the morning of the 8th. Low sections of Symmes Creek Road, Route 378, Route 217, and fields adjacent to the creek flooded in the midst of the swollen creek.
Flood, Vinton
- When
- April 4, 7:00 AM EST to April 8, 10:55 AM EST
- Where
- Vinton County, 0.24 mi WSW of Bolins Mills to 2.94 mi WNW of Bolins Mills
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.229, -82.284
State Route 356 was closed from US 50 to Robinette Ridge Road due to flooding.
Flood, Perry
- When
- April 4, 7:15 AM EST to 11:15 AM EST
- Where
- Perry County, 1.51 mi NE of Buckingham to 1.54 mi NE of Buckingham
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.597, -82.111
State Route 155 was closed at Congo Road due to flooding.
Flood, Athens
- When
- April 4, 7:15 AM EST to April 6, 6:55 PM EST
- Where
- Athens County, 0.87 mi NW of Guysville to 2.41 mi N of Stewart
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.290, -81.930
State Route 329 from State Route 144 to US 50 and State Route 144 from US 50 to Sweeny Street were closed due to flooding.
Flood, Gallia
- When
- April 4, 7:20 AM EST to April 8, 10:55 AM EST
- Where
- Gallia County, 3.39 mi WSW of Crown City to 2.94 mi SSW of Mercerville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.590, -82.341
State Route 218 was closed from near Shoal Creek Road to Bladen Road due to flooding.
Flood, Gallia
- When
- April 4, 7:20 AM EST to April 8, 10:55 AM EST
- Where
- Gallia County, 0.49 mi WSW of Mercerville to 0.77 mi WSW of Thivener
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.667, -82.278
State Route 218 was closed from Bladen Road to Neighborhood Road due to flooding.
Flood, Meigs
- When
- April 4, 7:25 AM EST to April 6, 6:55 PM EST
- Where
- Meigs County, 1.95 mi WNW of Buningham to 1.78 mi NNE of Pageville
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.179, -82.055
State Route 681 was closed from Townsend Road to near Darwin due to flooding.
Flood, Washington
- When
- April 4, 8:30 AM EST to April 6, 8:50 AM EST
- Where
- Washington County, 0.69 mi S of Warner to 0.8 mi SE of Warner
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 39.560, -81.420
State Route 821 was closed from Peaker Run Road to Fir Lane due to flooding.
Flood, Jackson
- When
- April 4, 8:40 AM EST to April 8, 10:55 AM EST
- Where
- Jackson County, 2.32 mi WNW of Jackson to 2.3 mi SSE of Jackson
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 39.063, -82.670
Salt Lick Creek rose out of its banks and started to enter homes.
Flood, Washington
- When
- April 4, 9:05 AM EST to 7:28 PM EST
- Where
- Washington County, 0.27 mi N of Relief to 2.5 mi N of Lowell
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.584, -81.680
The Muskingum River at Beverly exceeded a flood stage of 26 feet on the morning of April 4th. After rising to a crest near 30 feet during the afternoon, the river fell back below flood stage that night. While the river was out of its banks, low areas, farmland, camps, and a few homes adjacent to the river were flooded.
Flood, Lawrence
- When
- April 4, 10:00 AM EST to April 8, 10:55 AM EST
- Where
- Lawrence County, 1.23 mi S of Wilgus to 1.14 mi WSW of Wilgus
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 38.612, -82.449
State Route 775 was closed due to flooding from County Route 64 to State Route 141.
Flood, Athens
- When
- April 5, 3:00 AM EST to April 7, 2:22 AM EST
- Where
- Athens County, 1.86 mi S of Athens to 1.02 mi S of Floodwood
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.303, -82.104
The Hocking River at Athens exceeded its flood stage of 20 feet early in the morning of April 5th, then continued to rise to a crest of around 20.8 feet the next morning. The river slowly fell back below flood stage early in the morning on the 7th. Low areas, the campground, and private camps along the river between Athens and Coolville began to flood during the time the river was out of its banks. Low sections of Harmony Road and baseball fields in Nelsonville also flooded.
Flood, Jackson
- When
- April 5, 7:37 PM EST to April 8, 10:55 AM EST
- Where
- Jackson County, 4.29 mi W of Leo to 4.72 mi W of Leo
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 39.150, -82.750
Brohard Road was closed near Limerick Road due to flooding.
Flood, Washington
- When
- April 6, 8:22 AM EST to 5:26 PM EST
- Where
- Washington County, 0.27 mi N of Relief to 2.51 mi N of Lowell
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.584, -81.680
The Muskingum River at Beverly rose above a flood stage for a second time on the morning of April 6th. The river crested around 29.4 feet that afternoon, then fell back below flood stage in the evening. Low areas, farmland, camps, and a few homes were flooded during that timeframe.
Flood, Morgan
- When
- April 6, 9:45 AM EST to 10:45 AM EST
- Where
- Morgan County, 0.41 mi NNW of Eagleport to 1.87 mi ENE of Joetown
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.735, -81.923
The Muskingum River at McConnelsville briefly rose to a crest of around 11 feet on the morning of April 6th.
Flood, Lawrence
- When
- April 6, 11:27 AM EST to April 8, 10:55 AM EST
- Where
- Lawrence County, 0.69 mi N of Chesapeake to 0.67 mi N of Chesapeake
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.440, -82.450
A water rescue occurred for a vehicle that became submerged up to the roof near the intersection of Township Road 278 and Township Road 158 in Chesapeake.
Flood, Meigs
- When
- April 6, 8:05 PM EST to April 7, 8:41 AM EST
- Where
- Meigs County, 0.78 mi N of Bashan to 1.18 mi SE of Chester
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 39.061, -81.871
The Shade River near Chester rose above a bankfull level of 16 feet for a second time on the night of April 6th, crested around 16.8 feet, and then receded below bankfull the next morning. While the river was out of its banks, low sections of Scout Camp Road and fields adjacent to the creek were flooded.
Flood, Gallia
- When
- April 7, 10:45 AM EST to April 8, 11:15 AM EST
- Where
- Gallia County, 1.57 mi SW of Adamsville to 1.1 mi NNW of Rio Grande
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 38.856, -82.373
Raccoon Creek at Adamsville exceeded a bankfull level of 21 feet on the morning of April 7th. After cresting near 21.2 feet that evening, the creek returned below bankfull the next afternoon. Creek View Drive and the Canoe Livery Road near the Route 588 Bridge, Museum buildings near the Route 588 bridge, Bob Evans campground, Garners Ford Road, and low areas near Raccoon Creek flooded while out of its banks.
Flood, Lawrence
- When
- April 8, 8:57 AM EST to 10:55 AM EST
- Where
- Lawrence County, 1.48 mi NNW of Aid to 1.54 mi NW of Aid
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.620, -82.490
In the town of Aid, a water rescue occurred after a person drove into flood waters on County Road 8.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in West Virginia, April 3 to 8, 2025$70,000 · 1 in hail · 100 events
- Tornado and Flash Flooding in Texas, April 3 to 5, 2025$960,000 · EF0 · 37 events
- Flash Flooding and Flooding in Missouri, April 3 to 30, 2025$1.0 million · 16 events
- Flash Flooding and Flooding in Kentucky, April 3 to 4, 2025$189,000 · 56 kt wind · 30 events
- Damaging Winds in Oklahoma, April 3, 2025$115,000 · 63 kt wind · 12 events
- Tornado in Alabama, April 3, 2025EF1 · 1 event
- Flash Flooding and Flooding in Kentucky, April 3 to 8, 2025$5,000 · 50 kt wind · 21 events
- Hail and Damaging Winds in Texas, April 3 to 5, 20252.75 in hail · 19 events
- Damaging Wind in Guam, April 3, 2025$20,000 · 1 event
- Flash Flooding in California, April 3, 20253 events
- Hail in Arkansas, April 3, 20251 in hail · 2 events
- Flash Flooding in Oklahoma, April 3, 20252 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1243252, 1243202, 1243219, 1243237, 1243248, 1242663, 1242666, 1242665, 1242897, 1244081, 1243295, 1242898, 1242901, 1243332, 1242656, 1243298, 1242903, 1242906, 1243300, 1243309, 1243318, 1242642, 1243353, 1243337, 1243349, 1243225, 1243226, 1244068, 1243260, 1243244, 1242694, 1243251, 1242690, 1243245, 1242695, 1242696, 1243255, 1242658, 1242660, 1243257.